what qualifies as an irregular heartbeat? HELP

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

SarahP
Veteran Member


Date Joined Mar 2005
Total Posts : 1185
   Posted 7/26/2006 3:51 PM (GMT -6)   
I know that no one here is a doc. But my doc didn't mention this, and the pharmacy line has been busy for thirty minutes.. so UGH..lol.
My doc just gave me Flexeril, a muscle relaxant for my muscle spasms from fibromyalgia... and it states "use of this medication is not recommended for someone with heart problems, irregular heartbeat, or CHF". Okay.. so does throwing a few PVC's mean you have an irregular heartbeat? Or is that something entirely different?
I don't want to take this medication if it's going to cause me a problem. But I really, really need it right now. And my doc just hands the script to me.. I'm assuming that he would not have given it to me if this was a problem?
Ugh.. I hate the medication/condition rollercoaster guessing game..lol.
Thanks much for input
Sarah
I'm not procrastinating----I'm still doing yesterday!!!! 
I have no medical training, any medical opinions expressed in my posts are just that....opinions.


Aldo
Regular Member


Date Joined Jan 2006
Total Posts : 289
   Posted 7/26/2006 8:25 PM (GMT -6)   
Hi Sarah

If you have a few PVCs try some magnesium supplements, if you don't take them already. You probably shouldn't worry about this medicine, but if after taking it at first, I would watch for any increase in your PVCs. This statement has not been approved by the FDA, NEA, DEA, AHA nor any udder :)

Rj

SarahP
Veteran Member


Date Joined Mar 2005
Total Posts : 1185
   Posted 7/27/2006 8:55 AM (GMT -6)   
Thanks Aldo. I did manage to get through to the pharmacist yesterday, who told me that if I'm not taking any type of medication for an irregular heartbeat, then I would not have an issue. So I took the medication last night, and had no problems at all. I was out by 11pm.. and SLEPT..lol. Now my fangs have disappeared, and my brain is working again.
I really, really need to quit reading the side effects sheets on meds. My doc has already ordered me to NOT do that..lol.
Sarah
I'm not procrastinating----I'm still doing yesterday!!!! 
I have no medical training, any medical opinions expressed in my posts are just that....opinions.


els
Veteran Member


Date Joined Oct 2005
Total Posts : 4031
   Posted 7/28/2006 5:19 AM (GMT -6)   
Hey Sarah,  Sorry I am a little late in responding...Rj is always so on the ball though...  tongue .  I too have to read the side effects of every medication that I am prescribed....but I have a CMT (certified medication tech.) certificate and am used to dealing with medications and have to worry about side effects and interactions with all the other drugs that I take.  Anyhow, I took flexaril for a while for muscle spasms with my MS and all it did do was lower my blood pressure (slightly)...but this was before all my current blood pressure problems.  There is another muscle relaxant Zanaflex which is quite effective, I take this now, and don’t have any problems with it regarding my heart rate and blood pressure which both are constant problems.  I hope the Flexaril works well for you and you get some relief from your pain.  Hugs

Elisha

http://www.healingwell.com/donate


 

New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, April 21, 2018 9:17 PM (GMT -6)
There are a total of 2,954,114 posts in 324,079 threads.
View Active Threads


Who's Online
This forum has 162138 registered members. Please welcome our newest member, saltlife9.
316 Guest(s), 9 Registered Member(s) are currently online.  Details
logoslidat, HJQuinn, dacarte3, Girlie, tonyaraven, ByHisGrace, KYLEb23, RobLee, Fauntleroy